The Annals of Probability

Pointwise Ergodicity of the Basic Contact Process

David Griffeath

Full-text: Open access

Abstract

We prove a complete pointwise ergodic theorem for Harris' basic one-dimensional two-sided nearest neighbor contact process, provided that the corresponding one-sided contact process is nonergodic.

Article information

Source
Ann. Probab., Volume 7, Number 1 (1979), 139-142.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995154

Digital Object Identifier
doi:10.1214/aop/1176995154

Mathematical Reviews number (MathSciNet)
MR515819

Zentralblatt MATH identifier
0392.60085

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Infinite particle systems pointwise ergodicity contact processes coupling

Citation

Griffeath, David. Pointwise Ergodicity of the Basic Contact Process. Ann. Probab. 7 (1979), no. 1, 139--142. doi:10.1214/aop/1176995154. https://projecteuclid.org/euclid.aop/1176995154


Export citation